Skip to Main content Skip to Navigation
New interface
Journal articles

Harvest management problem with a fractional logistic equation

Abstract : In this article, we study a fractional control problem that models the maximization of the pro fit obtained by exploiting acertain resource whose dynamics are governed by the fractional logistic equation. Due to the singularity of this problem, wedevelop di fferent resolution techniques, both for the classical case and for the fractional case. We perform several numerical simulations to make a comparison between both cases.
Complete list of metadata

https://hal.inrae.fr/hal-03335288
Contributor : Laurent GARNIER Connect in order to contact the contributor
Submitted on : Friday, April 22, 2022 - 5:08:16 PM
Last modification on : Friday, August 5, 2022 - 10:57:42 AM
Long-term archiving on: : Saturday, July 23, 2022 - 7:19:04 PM

File

CEE-M_BARRIOS_2021_Harvest_Man...
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution - NonCommercial 4.0 International License

Identifiers

Citation

Melani Barrios, Gabriela Reyero, Mabel Tidball. Harvest management problem with a fractional logistic equation. Mathematica Pannonica : new series, 2021, 27 (2), pp.152-163. ⟨10.1556/314.2021.00014⟩. ⟨hal-03335288⟩

Share

Metrics

Record views

33

Files downloads

15